MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 4MMX11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 4MMX11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number PC4100412-30
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.(b)(4).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Based on the photos provided, the information on the label suggests that the product complaint is a presidio 10 cere 4mmx11.5cm.Also, it can be determined that luer hub was separated in two parts and apparently the re-sheating tool is in good normal conditions.No damages be observed in the dpu or introducer, however, they cannot be seen completely.The reported condition ¿luer hub (thermo-mechanical detachment system) - separated¿ was confirmed, since during the photo analysis, it is observed that the luer hub was separated in two parts.The root cause will be further investigated once the device is received to be analyzed.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, a 4mmx11.5cm presidio 10 cere coil (pc410041230, s13271), was being used as the first coil.However, there was a ¿detach connect defect¿.There was no patient injury reported.The device was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).One non-sterile unit presidio 10 cere 4mmx11.5cm was received inside of a pouch.The received device was visually inspected, and the hub was separated in two.A microscopic inspection was performed, and the marks found in the hub appear to have been caused by a sharp object.The dpu was found broken and rolled up.The rh was found without damages (not heated) however the embolic coil was not returned for evaluation.A manufacturing record evaluation was performed for the finished device s13271 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿luer hub (thermo-mechanical detachment system) - separated¿ was confirmed, since during the visual analysis, it is observed that the luer hub was separated in two parts.However, some marks were found on the device that could indicate the use of some unknown sharp object on the device to make it separate, however this cannot be determined conclusively.Neither the analysis or the mre suggest that the failure reported could be related to the manufacturing process.Further investigation is being down regarding the sharp object used with the received device.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Section b5: additional information received indicated that the damage was noted while in the patient.A same like product was used to continue with the procedure and the case went well.The device was stored and handled according to the instructions for use (ifu).No excessive force was used at any time with the device.There was no damage noted to the packaging of the product.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Section b5: additional information received, confirmed that the ¿professor cut it with a mass because it didn¿t have any coil detach during the procedure¿.Complaint conclusion: as reported by a healthcare professional, during a coil embolization, a 4mmx11.5cm presidio 10 cere coil (pc410041230, s13271), was being used as the first coil.However, there was a ¿detach connect defect¿.There was no patient injury reported.A photo of the device was provided.Additional information received indicated that that the damage was noted while in the patient.A same like product was used to continue with the procedure and the case went well.The device was stored and handled according to the instructions for use (ifu).No excessive force was used at any time with the device.There was no damage noted to the packaging of the product.Additional information received, confirmed that the ¿professor cut it with a mass because it didn¿t have any coil detach during the procedure¿.One non-sterile unit presidio 10 cere 4mmx11.5cm was received inside of a pouch.The received device was visually inspected, and the hub was separated in two.For further investigation, a microscopic inspection was performed, and the marks found in the hub appear to have been caused by a sharp object.The dpu was found broken and rolled up.The rh was found without damages (not heated) however the embolic coil was not returned for evaluation.A manufacturing record evaluation was performed for the finished device s13271 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿luer hub (thermo-mechanical detachment system) - separated¿ was confirmed, since during the visual analysis, it is observed that the luer hub was separated in two parts.However, some marks were found on the device that could indicate the use of some unknown sharp object on the device to make it separate, however this cannot be determined conclusively.A manufacturing record evaluation was performed for the finished device s13271 number, and no non-conformances related to the reported complaint condition were identified.Neither the analysis or the mre suggest that the failure reported could be related to the manufacturing process.Based on the information available, the account did confirm that a luer hub was cut because ¿it didn¿t have any coil detach during the procedure¿, however, this cannot be confirmed as the coil was not retuned.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PRESIDIO 10 CERE 4MMX11.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9311392
Report Number3008114965-2019-01243
Device Sequence Number11390231
Product Code HCG
UDI-Device Identifier00878528003007
UDI-Public00878528003007
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberPC4100412-30
Device Catalogue NumberPC410041230
Device Lot NumberS13271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer11/21/2019
11/27/2019
01/03/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/10/2019
12/16/2019
01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1